Boundedness of discrete Volterra systems
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 663-675
Published online December 1, 2007
Sung Kyu Choi, Yoon Hoe Goo, Namjip Koo
Chungnam National University, Hanseo University, Chungnam National University
Abstract : We investigate the representation of the solution of discrete linear Volterra difference systems by means of the resolvent matrix and fundamental matrix, respectively, and then study the boundedness of the solutions of discrete Volterra systems by improving the assumptions and the proofs of Medina's results in \cite{m01cma}.
Keywords : asymptotic equivalence, asymptotic equilibrium, discrete Volt\-erra system, resolvent matrix, fundamental matrix
MSC numbers : 34C11, 39A11
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd